# SDR WRNA201100006

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N952AR
- Make and model: Doug MD-11F
- Aircraft serial: 48497
- Aircraft time: 58,642 hours, 15,315 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: ARH7054
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER T/O DURING FLAP AND SLAT RETRACTION LEVEL 2 ALERT "AIL DEFLECT DISAG" ILLUMINATED.  FOLLOWED PROCEDURE ESTABLISHED IN VOL I (QRH).  DUMPED APPROX 63000 KGS OF FUEL TO ACHIEVE ACCEPTABLE LANDING WT.  RETURNED TO AIRFIELD, LANDING NORMAL.  MX TROUBLESHOT SYSTEM, MEL 27-13-2 CAT "C" ASSIGNED. DMI 6805 ASSIGNED.  RIGHT I/B ACTUATOR REQUIRED.  PART ON ORDER.  AIRCRAFT RETURNED TO SERVICE.
